Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 9764913, 25 pages
http://dx.doi.org/10.1155/2016/9764913
Research Article

Solving Some Special Cases of Monomial Ratio Equations Appearing Frequently in Physical and Engineering Problems

1Department of Applied Mathematics and Computational Sciences, University of Cantabria, Avenida de Los Castros s/n, 39005 Santander, Spain
2Department of Civil, Structural and Environmental Engineering, Trinity College Dublin, Museum Building, College Green, Dublin 2, Ireland
3Department of Civil Engineering, University of Castilla-La Mancha, Edificio Politécnico, Avenida de Camilo José Cela, 13071 Ciudad Real, Spain
4Departament d’Enginyeria Civil i Ambiental, Universitat Politècnica de Catalunya, C/ Jordi Girona 1-3, 08021 Barcelona, Spain

Received 16 August 2015; Accepted 21 December 2015

Academic Editor: Thomas Schuster

Copyright © 2016 Enrique Castillo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Jun Lei, José Antonio Lozano-Galant, María Nogal, Dong Xu, and José Turmo, “Analysis of measurement and simulation errors in structural system identification by observability techniques,” Structural Control and Health Monitoring, 2016. View at Publisher · View at Google Scholar
  • Jun Lei, Dong Xu, and Jose Turmo, “Static structural system identification for beam-like structures using compatibility conditions,” Structural Control and Health Monitoring, pp. e2062, 2017. View at Publisher · View at Google Scholar
  • Daniel Tomàs, Jose Antonio Lozano-Galant, Gonzalo Ramos, and Jose Turmo, “Structural system identification of thin web bridges by observability techniques considering shear deformation,” Thin-Walled Structures, vol. 123, pp. 282–293, 2018. View at Publisher · View at Google Scholar